MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT; KNEE COMPONENT
Model Number EFSRN7PL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient underwent bilateral total knee replacement on (b)(6) 2014 at (b)(6) hospital.On (b)(6) 2014, the patients c-reactive protein (cpr) level was recorded as high as 234 mg/l.On (b)(6) 2018, the patients cpr level was recorded as 284 mg/l.Surgeon advised that the patient would require 2 surgeries, or life-long antibiotics in order to treat the condition.(b)(6).

Brand Name
EVOLUTION®MP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9410062
Report Number3010536692-2019-01162
Device Sequence Number4130710
Product Code HRY
UDI-Device IdentifierM684EFSRN7PL1
UDI-PublicM684EFSRN7PL1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEFSRN7PL
Device Catalogue NumberEFSRN7PL
Device Lot Number1453918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;